# SDR AALA2009033000689

- Difficulty date: March 30, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  OVERWING EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED BATTERY PACK FOR OVERWING EMERGENCY EXIT LIGHT.
